# SDR R61A2021062700506

- Difficulty date: June 9, 2021
- Submitted: June 27, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, CORROSION FOUND ON L/H I/B SEAT TRACK AT FR 19.  FORWARD FUSELAGE LH IB SEAT TRACK AT FR 19 REPAIRED IAW SRM 53-10-10 REPAIR 01
